# SDR ASAA2020030232323

- Difficulty date: February 26, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 46,316 hours, 13,848 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 78448
- Condition: Inoperative
- Location: Lt Ram Air
- Part time: 1,232 hours, 326 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL 370 LEFT RAM DOOR FULL OPEN. LIGHT ILLUMINATED, STAYED ON. GROUNDED - YES. REMOVED & REPLACED L/H RAM AIR INLET ACTUATOR REF 737-800 AMM 21-51-21, OPS CK NML REF AMM 21-61-00-700-806-002.
